# SDR UIE2008F00002

- Difficulty date: June 24, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 770 S28-29l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO STA 770 LT SIDE STRINGER 28L TO 29L, FUSELAGE SKIN FOUND SCRATCHED COMMON AT LOWER PAX RELIEF VALVE.  (K)
